# SDR N6WA2015122602

- Difficulty date: December 26, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 28,140 hours, 19,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LT OVERWING EMER EXIT LIGHT OUT.  REPLACED LIGHT BULB IAW AMM 33-51-15.  OPERATIONS CHECKED GOOD.
